Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 161, NWS Cleveland, OH

August 13, 20254 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 13, 2025, 1:53 AM EDT for 4 counties in Ohio. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2025, 1:53 AM EDT (05:53 UTC)
Expired
Aug 13, 2025, 2:45 AM EDT
In force
52 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ashland County, OH, Erie County, OH, Huron County, OH, Lorain County, OH

The radar

The Cleveland radar (KCLE), 60 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 2:04 AM EDTTORNADONew London, OHA tornado briefly touched down in New London blowing down several trees on houses and powerlines.
Aug 13, 2:06 AM EDTTSTM WND DMGNew London, OHA large tree was blown onto a house causing roof damage. Several large trees were also blown down in and around New London. Time was estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 5.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2025-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 880 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2025-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
880 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1346 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

744 
WUUS51 KCLE 130553
SVRCLE
OHC005-043-077-093-130645-
/O.NEW.KCLE.SV.W.0161.250813T0553Z-250813T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
153 AM EDT Wed Aug 13 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Eastern Huron County in north central Ohio...
  Erie County in north central Ohio...
  Northwestern Ashland County in north central Ohio...
  Southwestern Lorain County in north central Ohio...

* Until 245 AM EDT.

* At 152 AM EDT, a severe thunderstorm was located near Plymouth, or
  16 miles north of Mansfield, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Norwalk, Wellington, New London, Wakeman, Oberlin, Lagrange,
  Pittsfield, Greenwich, Berlin Heights, North Fairfield, Kipton, and
  Rochester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4099 8242 4099 8252 4109 8270 4138 8250
      4122 8207 4097 8242
TIME...MOT...LOC 0552Z 220DEG 34KT 4099 8261 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

04
2 follow-up statements
760 
WWUS51 KCLE 130618
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
218 AM EDT Wed Aug 13 2025

OHC005-130628-
/O.CAN.KCLE.SV.W.0161.000000T0000Z-250813T0645Z/
Ashland OH-
218 AM EDT Wed Aug 13 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ASHLAND COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4109 8270 4138 8250 4122 8207 4107 8229
      4107 8243 4105 8253
TIME...MOT...LOC 0618Z 220DEG 34KT 4118 8240 

$$

OHC043-077-093-130645-
/O.CON.KCLE.SV.W.0161.000000T0000Z-250813T0645Z/
Huron OH-Erie OH-Lorain OH-
218 AM EDT Wed Aug 13 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR EASTERN HURON...ERIE AND SOUTHWESTERN LORAIN COUNTIES...

At 218 AM EDT, a severe thunderstorm was located near Wakeman, or 11
miles east of Norwalk, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Norwalk, Wellington, New London, Wakeman, Oberlin, Lagrange,
Pittsfield, Berlin Heights, North Fairfield, Kipton, and Rochester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4109 8270 4138 8250 4122 8207 4107 8229
      4107 8243 4105 8253
TIME...MOT...LOC 0618Z 220DEG 34KT 4118 8240 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

04
484 
WWUS51 KCLE 130635
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
235 AM EDT Wed Aug 13 2025

OHC043-077-093-130645-
/O.EXP.KCLE.SV.W.0161.000000T0000Z-250813T0645Z/
Huron OH-Erie OH-Lorain OH-
235 AM EDT Wed Aug 13 2025

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HURON...ERIE AND
SOUTHWESTERN LORAIN COUNTIES WILL EXPIRE AT 245 AM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 4109 8270 4138 8250 4122 8207 4107 8229
      4107 8243 4105 8253
TIME...MOT...LOC 0635Z 220DEG 34KT 4130 8226 

$$

04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 7:38 PM EDT, 6 hours 15 minutes earlier.

Area forecast discussion, Aug 12, 7:38 PM EDT, 6 hours 15 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
738 PM EDT Tue Aug 12 2025

.SYNOPSIS...
A cold front pushes out of the Great Lakes and across the area
Wednesday afternoon and evening. High pressure builds in on
Thursday and persists through Saturday. The next cold front
pushes towards the area on Sunday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
700 PM Update...
Thunderstorm activity has mostly dissipated this evening aside
from a corridor extending from near Findlay northeast towards
Cleveland where multiple pop-up showers and storms continue to
develop. Opted to update PoPs to reflect these specific
locations and timing through this evening.

Original Discussion...
The main forecast concern through tonight will be potential for
some showers and thunderstorms in a warm/humid pre-frontal
airmass. A cold front will approach from the northwest
overnight, with a weak shortwave expected to move into the area
from the west overnight tonight.

Scattered convection has developed along a lake breeze boundary
from Lake/Geauga Counties points northeast, with some towering
cumulus extending southwest along/just west of the I-71
corridor into the Central Highlands. Convection will likely
continue along the lake breeze through early this evening, and
will likely see at least a few attempts at convection towards
the Central Highlands too. Will likely see scattered convection
that's currently (3 PM) ongoing on the nose of higher theta-e
air from western OH into IN push northeast towards Northwest and
Central OH this evening. Am expecting a window near and after
sunset later this evening where convection attempts to diminish
with the loss of heating. However, as a shortwave moves in from
the west overnight and into the pre-dawn Wednesday an increase
in coverage is likely due to lift ahead of the shortwave. This
increased shower/thunder coverage (expecting at least scattered
activity) will spread east-northeast across the area towards
sunrise Wednesday, leading to POPs increasing late tonight.

Any localized back-building convection through this evening may
lead to locally heavy rain, as seen by a very localized area of
3-4" of rain falling across north-central Ashtabula County with
lake breeze storms this afternoon. Otherwise, parts of Northwest
OH remain outlooked for a Marginal Risk (level 1 of 5) for
strong wind gusts if any organized convection spreads in from
the west/southwest this evening (low confidence on any severe).

It will remain on the warm and humid side tonight, with
overnight lows generally in the upper 60s/lower 70s.

&&

.SHORT TERM /WEDNESDAY NIGHT/...
Muggy and unsettled weather continues on Wednesday as the cold
front sags southeast across the area through the evening hours.
The greatest potential for showers/storms will be in the morning
across Northeast OH and Northwest PA in association with a weak
shortwave, and then in the afternoon and early evening along and
ahead of the advancing cold front in conjunction with peak
heating. The risk for severe weather with any thunderstorms on
Wednesday is minimal, though locally heavy rainfall will remain
possible given PWAT values of 1.70-1.90"...this risk would be
realized if any localized training or back-building occurs.

The overall evolution of POPs/rain chances is a little bit
uncertain for Wednesday. The greatest large-scale forcing for
ascent will likely be focused across Northeast OH and Northwest
PA during the morning/midday hours ahead of the weak shortwave,
with weak subsidence behind the shortwave across our area
through the afternoon. However, with a cold front sagging in at
peak heating, some increase in showers/storms will still likely
take place during the afternoon hours. Have a window of likely
to categorical (60-80%) POPs during the morning hours along and
east of the I-71 corridor along and ahead of the weak shortwave,
in line with the latest NBM guidance. Have another window of
higher POPs during the afternoon-early evening along and ahead
of the cold front, though have POPs peaking at 40-60% in this
window to reflect the overall lack of forcing and likely
somewhat disorganized nature of convection per recent hi-res
models (this is generally 10-30% lower than NBM guidance).
Chance (30-50%) POPs linger into Wednesday evening but decrease
from northwest to southeast into the night behind the front.

Highs Wednesday will reach the low to mid 80s, though it will
still be muggy with dew points near/above 70 ahead of the front.
Lows Wednesday night will generally dip into the mid-upper 60s.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Weak high pressure will bring slightly cooler and quiet weather
to end the week. We trend warmer and more humid this weekend as
high pressure slides to the east, setting up return flow. A cold
front approaches on Sunday and crosses Sunday or Monday. A brief
window of high pressure is hinted at later Monday into Tuesday,
though progression of the front is uncertain that far out.

Overall, have a dry forecast from Thursday through Saturday
night for most of the area. Low POPs (20-30%) linger across our
southern counties on Thursday, as enough moisture may still be
lingering for a few showers/storms to pop with daytime heating.
POPs return starting Sunday as the cold front approaches. Given
uncertainty regarding how far south the front will push early
next week low POPs linger for Monday and Tuesday, especially
farther south across the area.

Temperatures will cool to closer to normal for Thursday and
Friday and surge back above normal this weekend. A modest
cooling trend is forecast for Monday and Tuesday, assuming we do
see the cold front push through the area.

&&

.AVIATION /00Z Wednesday THROUGH Sunday/...
Widespread VFR conditions are being observed across the area
with scattered clouds between 5-10kft. Upstream, a shortwave
trough has aided in the development of a line of convection,
extending from south-central Michigan to the southwest towards
central Indiana. This line is expected to push east into the
area, first impacting KTOL and KFDY by 03Z and then the
remaining terminals throughout the night. Hi-res guidance
continues to maintain most terminals remaining in VFR
conditions, however there is a potential for MVFR visibilities
in the heaviest areas of precipitation. In addition, given the
unfavorable timing for convection, opted to handle any thunder
potential with VCTS versus prevailing as not expecting
widespread thunder. By Wednesday morning, showers should be
primarily focused across eastern terminals, increasing in
likelihood Wednesday afternoon as the cold front moves east.
This may pose another period for non-VFR conditions, but those
instances should remain isolated.

South to southwest winds of 5-10 knots will become light and
variable overnight before gradually becoming westerly
Wednesday morning into the afternoon behind the departing
front.

Outlook...Isolated to scattered showers and thunderstorms with
non-VFR conditions are forecast through Wednesday evening.

&&

.MARINE...
Generally quiet marine conditions will continue through this
week as southerly to southwesterly winds 5-10 knots persist over
the lake. Winds will become northerly at 8-12 knots behind the
cold front Wednesday night/early Thursday. High pressure builds
over the lake late this week which will allow for winds to
return light and variable. Lake breezes will likely occur again
on Friday and Saturday afternoon. There will be favorable
conditions for waterspouts as the cold front approaches the lake
from the west tonight and Wednesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Sullivan
NEAR TERM...04/Sullivan
SHORT TERM...Sullivan
LONG TERM...Sullivan
AVIATION...04
MARINE...13
Hazardous weather outlook, Aug 12, 3:19 PM EDT, 10 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
319 PM EDT Tue Aug 12 2025

LEZ061-142>149-162>169-131930-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
319 PM EDT Tue Aug 12 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Any stronger thunderstorms over western Lake Erie may produce
localized 40-50 MPH wind gusts through this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Waterspouts are possible across parts of Lake Erie Wednesday night
and early Thursday, especially between the Islands and Conneaut.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-131930-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
319 PM EDT Tue Aug 12 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated to scattered thunderstorms are expected at times this
afternoon through tonight. Locally heavy rainfall is possible if
thunderstorms repeatedly impact the same location. A few stronger
storms through this evening may also produce 40-50 MPH wind gusts,
though the overall risk for severe weather is minimal.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms are expected on Wednesday, especially southeast of a
line from Bowling Green to Cleveland. Locally heavy rainfall remains
possible with any slow-moving or training thunderstorms. A few
stronger storms may also produce 40-50 MPH wind gusts, though the
overall risk for severe weather is minimal.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

In the hours before

Special weather statement, Aug 12, 9:28 PM EDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Cleveland OH
928 PM EDT Tue Aug 12 2025

OHZ012-014-089-130215-
Lake OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
928 PM EDT Tue Aug 12 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAKE AND
NORTHWESTERN ASHTABULA COUNTIES THROUGH 1015 PM EDT...

At 927 PM EDT, Doppler radar was tracking a strong thunderstorm near
Madison, or 7 miles south of Geneva-On-The-Lake, moving northeast at
15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ashtabula, Geneva-On-The-Lake, Geneva, Madison, Perry, Austinburg,
North Perry, North Madison, and Edgewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4164 8093 4167 8101 4172 8101 4171 8111
      4174 8117 4182 8111 4186 8101 4187 8090
      4189 8082 4191 8080 4191 8076
TIME...MOT...LOC 0127Z 211DEG 12KT 4175 8099

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sefcovic
Special weather statement, Aug 13, 12:21 AM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1221 AM EDT Wed Aug 13 2025

OHZ029-036-037-047-130515-
Marion OH-Richland OH-Morrow OH-Knox OH-
1221 AM EDT Wed Aug 13 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN RICHLAND...EASTERN
MARION...MORROW AND NORTHWESTERN KNOX COUNTIES THROUGH 115 AM EDT...

At 1221 AM EDT, Doppler radar was tracking a strong thunderstorm over
Delaware, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mount Gilead, Galion, Lexington, Cardington, Bellville, Centerburg,
Ashley, Waldo, Chesterville, Sparta, Waterford, Caledonia, Edison,
Marengo, Fulton, Shauck, Iberia, and State Route 229 at US Route 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4028 8275 4035 8275 4036 8293 4041 8292
      4042 8302 4043 8303 4044 8315 4070 8304
      4072 8273 4071 8262 4059 8249 4027 8272
TIME...MOT...LOC 0421Z 204DEG 33KT 4030 8305

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

04
Special weather statement, Aug 13, 1:04 AM EDT, 49 minutes before
Special Weather Statement
National Weather Service Cleveland OH
104 AM EDT Wed Aug 13 2025

OHZ018-027>030-036-037-047-130545-
Seneca OH-Crawford OH-Wyandot OH-Marion OH-Richland OH-Ashland OH-
Morrow OH-Knox OH-
104 AM EDT Wed Aug 13 2025

...STRONG THUNDERSTORMS WILL IMPACT RICHLAND...SOUTHERN SENECA...
NORTHEASTERN MARION...SOUTHWESTERN ASHLAND...WYANDOT...NORTHERN
MORROW...CRAWFORD AND NORTHWESTERN KNOX COUNTIES THROUGH 145 AM
EDT...

At 104 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Upper Sandusky to near Mount Gilead.
Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mansfield, Tiffin, Bucyrus, Upper Sandusky, Mount Gilead, Galion,
Shelby, Ontario, Lexington, Crestline, Fredericktown, Bellville, New
Washington, Bloomville, Sycamore, New Riegel, Chatfield, Waterford,
Carey, and Butler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4086 8351 4119 8323 4074 8226 4045 8258
TIME...MOT...LOC 0504Z 233DEG 24KT 4086 8332 4061 8278

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

04
Special weather statement, Aug 13, 1:15 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
115 AM EDT Wed Aug 13 2025

OHZ011>014-023-089-PAZ001-130600-
Geauga OH-Lake OH-Trumbull OH-Ashtabula Lakeshore OH-Cuyahoga OH-
Ashtabula Inland OH-Northern Erie PA-
115 AM EDT Wed Aug 13 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN TRUMBULL...GEAUGA...
NORTHERN CUYAHOGA...LAKE AND ASHTABULA COUNTIES THROUGH 200 AM EDT...

At 114 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles northwest of North Kingsville to near
Perry to 6 miles north of Cleveland. Movement was east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cleveland, Painesville, Ashtabula, Willowick, Conneaut, Chardon,
Fairport Harbor, Geneva-On-The-Lake, Lakewood, Euclid, Mentor,
Cleveland Heights, Westlake, Willoughby, Eastlake, Warrensville
Heights, Geneva, South Russell, Madison, and North Kingsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4194 8049 4193 8052 4143 8055 4140 8101
      4146 8189 4149 8183 4149 8171 4176 8129
      4199 8048
TIME...MOT...LOC 0514Z 267DEG 21KT 4216 8083 4180 8122 4158 8168

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

04
Special weather statement, Aug 13, 1:42 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
142 AM EDT Wed Aug 13 2025

OHZ010-011-013-020>022-130630-
Summit OH-Geauga OH-Portage OH-Medina OH-Lorain OH-Cuyahoga OH-
142 AM EDT Wed Aug 13 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PORTAGE...
SOUTHWESTERN GEAUGA...CUYAHOGA...MEDINA...SUMMIT AND CENTRAL LORAIN
COUNTIES THROUGH 230 AM EDT...

At 142 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cleveland to near Brunswick to 6 miles
east of Wellington. Movement was east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cleveland, Akron, Elyria, Medina, Parma, Cuyahoga Falls, Cleveland
Heights, Strongsville, Brunswick, Westlake, North Royalton, North
Ridgeville, Kent, Barberton, Solon, Hudson, Wadsworth, Twinsburg,
Tallmadge, and Streetsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4113 8225 4140 8207 4149 8166 4149 8119
      4121 8131 4101 8159
TIME...MOT...LOC 0542Z 275DEG 27KT 4143 8168 4127 8184 4115 8210

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

04
Local storm report, Aug 13, 1:50 AM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
150 AM EDT Wed Aug 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     Marine Tstm Wind 1 NNW Fairport Harbor   41.76N 81.28W
08/13/2025  M53 MPH          Lake               OH   Buoy

            Buoy station FAIO1 Fairport, OH Measured
            gust to 46 knots.

&&

KEC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:32 PM EDTSpecial Weather StatementCLEGeauga28 min
Aug 12, 8:58 PM EDTSpecial Weather StatementCLEGeauga32 min
Aug 12, 9:28 PM EDTSpecial Weather StatementCLELake47 min
Aug 12, 10:46 PM EDTSpecial Marine WarningCLE89 min
Aug 12, 11:31 PM EDTSpecial Marine WarningCLE119 min
Aug 13, 12:21 AM EDTSpecial Weather StatementCLEMorrow54 min
Aug 13, 12:31 AM EDTSpecial Marine WarningCLE89 min
Aug 13, 1:04 AM EDTSpecial Weather StatementCLECrawford, Richland, Seneca, Wyandot41 min
Aug 13, 1:15 AM EDTSpecial Weather StatementCLEAshtabula, Cuyahoga, Geauga, Lake45 min
Aug 13, 1:30 AM EDTSpecial Marine WarningCLE45 min
Aug 13, 1:36 AM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Huron, Morrow, Richland, Seneca39 min
Aug 13, 1:42 AM EDTSpecial Weather StatementCLEMedina, Summit48 min
Aug 13, 1:56 AM EDTSpecial Marine WarningCLE111 min
Aug 13, 3:37 AM EDTSpecial Weather StatementCLEMahoning, Trumbull53 min
Aug 13, 2:54 PM EDTSpecial Weather StatementCLETrumbull36 min
Aug 13, 4:07 PM EDTSpecial Weather StatementCLEKnox38 min
Aug 13, 7:36 PM EDTAreal Flood AdvisoryCLEMahoning3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.